Which action should the nurse take? | MyMerci
More questions like thisTry ›
Medication Administration

Which action should the nurse take?

Explanation
Lip smacking and tongue protrusion after prolonged metoclopramide exposure are characteristic of tardive dyskinesia, a serious movement disorder that can be irreversible. The drug should be discontinued when signs develop and the prescriber should be notified promptly. Treatment beyond 12 weeks increases risk. Additional doses, delayed review, oxygen, ambulation, or an antidiarrheal do not address this adverse effect.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.